# SDR COMA0060380

- Difficulty date: April 22, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 3,806 hours, 3,957 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pin
- Part number: 600102541
- Condition: Missing
- Location: Lt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTING ROD, LEFT HAND OUTBOARD FLAP, IS NOT ATTACHED.  REPLACED BUTE DOOR ACTUATOR ROD PIN.
